Journal of Mathematics of Kyoto University

A construction of processes with one dimensional martingale marginals, based upon path-space Ornstein-Uhlenbeck processes and the Brownian sheet

Francis Hirsch and Marc Yor

Full-text: Open access

Abstract

Using a variation from the construction of the Ornstein-Uhlenbeck process on canonical path-space $C([0,1]; \mathbb{R})$ in terms of the Brownian sheet, we obtain a large class of processes, adapted to the Brownian filtration, which admit the one dimensional marginals of a martingale.

Article information

Source
J. Math. Kyoto Univ., Volume 49, Number 2 (2009), 389-417.

Dates
First available in Project Euclid: 22 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1256219164

Digital Object Identifier
doi:10.1215/kjm/1256219164

Mathematical Reviews number (MathSciNet)
MR2571849

Zentralblatt MATH identifier
1203.60122

Subjects
Primary: 60Gxx: Stochastic processes 60Hxx: Stochastic analysis [See also 58J65]

Citation

Hirsch, Francis; Yor, Marc. A construction of processes with one dimensional martingale marginals, based upon path-space Ornstein-Uhlenbeck processes and the Brownian sheet. J. Math. Kyoto Univ. 49 (2009), no. 2, 389--417. doi:10.1215/kjm/1256219164. https://projecteuclid.org/euclid.kjm/1256219164


Export citation